# SDR CA120723008

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwc PT6A67AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)   WHILE THE ACFT WAS ON CRUISE FLIGHT AT 1000 FT.  WITHOUT ANY WARNING OR ABNORMAL BEHAVIOUR THE ENGINE SHUTDOWN.  A RE-START WAS ATTEMPTED WITHOUT SUCCESS AND THE PILOT PERFORMED A DEAD STICK LANDING ON A FLAT FIELD.  PILOT UNINJURED BUT THE ACFT SUSTAINED SIGNIFICANT STRUCTURAL DAMAGE. THE OPERATOR HAS RECEIVED AUTHORIZATION FROM LOCAL INVESTIGATION AUTHORITIES TO DISASSEMBLE AND TRANSPORT THE ACFT BACK TO THE COMPANY BASE.  THE OPERATOR HAS THE INTENTION OF SENDING THE ENGINE TO FOR INVESTIGATION/REPAIR.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
